MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.0MM/5.0MM DRILL SLEEVE 200MM; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.0MM/5.0MM DRILL SLEEVE 200MM; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.010.066
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, during routine incoming inspection of a loaner set, it was observed that drill sleeve was broken.There was no known patient or hospital involvement.This report involves one (1) 8.0mm/5.0mm drill sleeve 200mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3: a product investigation was conducted.Visual inspection: the 8.0 mm/5.0mm drill sleeve 200 mm (p/n: 03.010.066, lot #: l927260) was returned and received at us cq.Upon visual inspection, it was observed, that the distal tip of the device was broken.And the broken fragment was not returned.There were scratches and the etch on the device started to fade.Faded, but have no impact on the device functionality.No other issues were observed with the returned device.Dimensional inspection: the outer diameter of the device was measured and is within the specification per relevant drawing.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.Investigation conclusion: the complaint condition was confirmed, for the 8.0 mm/5.0mm drill sleeve 200 mm (p/n: 03.010.066, lot #: l927260).There is no indication, that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause could be, due to unintended forces applied to the device.Based on the investigation findings, it has been determined, that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A device history record (dhr) review was conducted: part: 03.010.066, lot#: l927260, manufacturing site: hägendorf, release to warehouse date: 07.Sep.2018.A manufacturing record evaluation was performed, for the finished device lot number.And no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8.0MM/5.0MM DRILL SLEEVE 200MM
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11116453
Report Number2939274-2021-00027
Device Sequence Number3698279
Product Code FZX
UDI-Device Identifier10886982067401
UDI-Public(01)10886982067401
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.066
Device Catalogue Number03.010.066
Device Lot NumberL927260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1